Quantifierfree Boolean Formulas and their Relation to Modal Logic S5
Mathematica balkanica, Tome 2 (1988) no. 2, p. 192
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a9,
author = {Zarko Mijajlovic},
title = {Quantifierfree {Boolean} {Formulas} and their {Relation} to {Modal} {Logic} {S5}},
journal = {Mathematica balkanica},
pages = {192},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a9/}
}
Zarko Mijajlovic. Quantifierfree Boolean Formulas and their Relation to Modal Logic S5. Mathematica balkanica, Tome 2 (1988) no. 2, p. 192. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a9/